EconPapers    
Economics at your fingertips  
 

Norm and Numerical Radius Inequalities for Two Linear Operators in Hilbert Spaces: A Survey of Recent Results

Sever S. Dragomir ()
Additional contact information
Sever S. Dragomir: Victoria University

Chapter Chapter 30 in Functional Equations in Mathematical Analysis, 2011, pp 427-490 from Springer

Abstract: Abstract The main aim of this paper is to survey some recent norm and numerical radius inequalities obtained by the author for composite operators generated by a pair of operators $$\left (A,B\right )$$ in complex Hilbert spaces under various assumptions. Applications in connection with classical results are also provided.

Keywords: Bounded linear operators; Operator norm; Numerical radius; Inequalities for norms and numerical radius (search for similar items in EconPapers)
Date: 2011
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4614-0055-4_30

Ordering information: This item can be ordered from
http://www.springer.com/9781461400554

DOI: 10.1007/978-1-4614-0055-4_30

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4614-0055-4_30